# SDR MASA2012022834501

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 34,878 hours, 34,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG SMOKE WARNING.  MX INSPECTED AND NO DEFECTS WERE NOTED.
